Post

Depersonalization Sucks.

 Since I've had it, it's been a living hell. What's reality and what's not? I've been saying that to myself for almost a year, my medicine is helping a lot, but I seem to find myself forgetting what reality looks like. It's upsetting to hear myself (or see myself) say that, but it's the truth, quite depressing. I try and have a normal life, but once in a while I have that thought, "Is this real?" I don't want to have that said in my head anymore, let's hope overtime, this goes away.

MuffyStJacques MuffyStJacques 16-17, F 1 Response Dec 21, 2008

Your Response

Cancel

Are you sure it's not your medicine making you feel like that? I have GAD myself and went from Paxil to Prozac and I HAD to go back to Paxil. The sexual side effects of Paxil were much easier to deal with than the depersonalization I got from Prozac. I know you wrote this months ago, but I hope you read this in case it's still going on and my advice helps.



Hope the depersonalization has passed by now and you're living a better life. I know I couldn't handle it for a month, let alone monthS.